MathSciNet Relay Station
MathSciNet bibliographic data
MR1486717 (99b:35131) 35L65 (35Q72 73F15)
Chen, Gui-Qiang; Dafermos, Constantine M. Global solutions in $L\sp \infty$ for a system of conservation laws of viscoelastic materials with memory. J. Partial Differential Equations 10 (1997), no. 4, 369–383.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement